Hi Monica, I was put on Gabapentin about three months ago and the only side effect I have is excessive sweating. hi ross .my husband also takes tramadol for his back ,as he has degeneration of the discs .,as he has severe pain.a pain .the only advice i can give you is carry with the pain relief you are on.
You can't report this, it's already been approved by a moderator.
Just look it up. Hello Ross, I believe the sweating is coming from the anitriptalyne that you take. It's a very common side effect.
Drug treatments, dosage instructions and side effects.
You’re not alone, reach out to thousands of patients.
I started having my hot flushes again...very sweaty...now it is my head...my hair is wet...I now have a sheet on my pillows...the sweats just runs down my face and neck.
thanks for your reply its abig help having someone who understand.
my husband also takes tramadol for his back, as he has degeneration of the discs., as he has severe pain.a pain.
Sweating - excessive is found among people who take Tramadol, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lyrica, and have Depression. This review analyzes which people have Sweating - excessive with Tramadol. It is created by eHealthMe based on.
eHealthMe's original studies have been referenced on 400+ peer-reviewed medical publications, including:
I’ve used Zantac 150mg for around 7 years. Nearly 1yr ago I was lucky enough to be able to taper off but the sweating has persisted. After around 2 years prolonged use, the excessive sweating started and it won’t go away. Hi there. Will it ever stop and go back to my pre-Zantac state?.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
generic drugs) are NOT considered.
Excessive Sweating, or hyperhydrosis in medical terms, is a condition that can be triggered by stress, fear or extreme temperatures. It may also be Tramadol. Tramadol is used as an analgesic and it is similar to codeine, affecting opioid receptors. A longer treatment with Tramadol may cause excessive sweating. Tramadol.
Prozac is also used in anxiety and depression treatment. It may cause hyperhydrosis if used for longer periods of time.
Meloxicam is a cyclooxygenase inhibitor and can be used to inhibit the formation of enzymes and prostaglandins. If administered for a longer period of time, meloxicam will cause excessive sweating in the palms, face, feet or chest.
The use of amphetamine or other stimulant drugs can also cause excessive sweating.
Tramadol reduces the sweating, vasoconstriction, and shivering thresholds. De Witte JL(1), Kim JS, Sessler DI, Bastanmehr H, Bjorksten AR. Author information: (1)Department of Anesthesia, University of California-San Francisco , USA. The analgesic tramadol inhibits the neuronal reuptake of norepinephrine.
Generate a file for use with external citation management software.
Its use is thus unlikely to provoke hypothermia or to facilitate fever. The authors evaluated the effects of the analgesic tramadol on the three major thermoregulatory responses: sweating, vasoconstriction, and shivering. Tramadol had only slight thermoregulatory effects.
The thermoregulatory effects of tramadol thus most resemble those of midazolam, another drug that slightly decreases the thresholds triggering all three major autonomic thermoregulatory defenses.
Q AT 81, I take tramadol for back pain but find it causes me to sweat profusely. I have to change my night clothes two or three times during the night. Is there anything I can do to stop this happening?.
The resident GP of the Daily Express and a practicing family doctor.
Would an exercise bike help me or worsen the problem?. Q I have arthritis in my knees.
The only way to be sure the two are connected is to stop taking the painkillers and see if the sweating stops.
See today's front and back pages, download the newspaper, order back issues and use the historic Daily Express newspaper archive.
However I suspect your sweating has nothing to do with your pills. Night sweats can be the first sign of diabetes or an overactive thyroid.